Bulletin of the Belgian Mathematical Society - Simon Stevin

A combinatorial approach to Coxeter groups

Bernhard Mühlherr and Aude Nguyen

Full-text: Open access

Article information

Source
Bull. Belg. Math. Soc. Simon Stevin, Volume 12, Number 5 (2006), 859-869.

Dates
First available in Project Euclid: 10 January 2006

Permanent link to this document
https://projecteuclid.org/euclid.bbms/1136902621

Digital Object Identifier
doi:10.36045/bbms/1136902621

Mathematical Reviews number (MathSciNet)
MR2241349

Zentralblatt MATH identifier
1150.20026

Citation

Mühlherr, Bernhard; Nguyen, Aude. A combinatorial approach to Coxeter groups. Bull. Belg. Math. Soc. Simon Stevin 12 (2006), no. 5, 859--869. doi:10.36045/bbms/1136902621. https://projecteuclid.org/euclid.bbms/1136902621


Export citation